# SDR MASA200600625

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,489 hours, 4,351 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Warning Message
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6104 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
